Recurrent serous borderline tumors of the ovary

J. D. Seidman, Mark E. Sherman, R. J. Kurman, E. G. Silva, C. Tomos, D. M. Gershenson, Z. Zhuang, M. J. Merino

Research output: Contribution to journalLetter

6 Scopus citations
Original languageEnglish (US)
Pages (from-to)387-389
Number of pages3
JournalInternational Journal of Gynecological Pathology
Volume17
Issue number4
StatePublished - 1998
Externally publishedYes

ASJC Scopus subject areas

  • Pathology and Forensic Medicine
  • Obstetrics and Gynecology

Cite this

Seidman, J. D., Sherman, M. E., Kurman, R. J., Silva, E. G., Tomos, C., Gershenson, D. M., Zhuang, Z., & Merino, M. J. (1998). Recurrent serous borderline tumors of the ovary. International Journal of Gynecological Pathology, 17(4), 387-389.